# SDR P5CA2023080700068

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RHW T/E O/B FLAP TORQUE TUBE FOUND CHAFING AT 673BB UPPER AREA( SMOOTHER SURFACE ROUGHNESS AND RUN OUT BLEND IAW RI NO : RI-27-51-16400 REV B )
